MathSciNet Relay Station
MathSciNet bibliographic data
MR2822512 (2012e:11160) 11M41 (11Y60 33C45)
Proskurin, N. V. Computation of the values of $L$-functions and Chebyshev polynomials. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 387 (2011), Teoriya Predstavlenii, Dinamicheskie Sistemy, Kombinatornye Metody. XIX, 163--166, 191--192; translation in J. Math. Sci. (N. Y.) 179 (2011), no. 6, 726–728
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement